Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff!!!!!
Shirts, Hats, Baby Wear
Discussion:
quetiapine restless legs?
Watch this 
View More Posts Ignore
on 300mg. for the last week I cannot sleep. my legs are driving me crazy at night. anyone else have this problem. I had to stop taking the med for a couple nights just to get some sleep. I wanted to cut my legs off! doctor calling me this aft. I don't want to have to change meds as up till now it has really really suited me. anyone in UK had this problem?
Posted on 12/10/12, 07:13 am
4 Replies Add Your Reply
Reminder: This is a support group for Bipolar Disorder. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 12/10/12  7:41am
" I've never used quetiapine/seroquel but from what I have read the side effects do include restlessness and tremor. Your problem might be dosage related so it's good you're talking to your doc. I'm not in the U.K. so I hope that's not important. "
View More Posts Ignore
Reply #2 - 12/10/12  11:07am
" Yes, restless legs and akisthesia can happen with antipsychotic meds. I have experience it....and its horrible.

Certain meds can counteract it...Cogentin, propranolol, benadryl, and Benzos, like Klonopin.

It is also related to having low serum iron and iron deficient anemia.

I do have very low iron...I even got iron infusions which helped alot.

Good luck Tirian! I hope all will be well soon. "
View More Posts Ignore
Reply #3 - 12/10/12  11:55am
" I also have had these issues - and actually found much relief, increasing my water, lots of water......... very rarely do I have it now, maybe once or twice a year? versus most the night : )

Hope you find relief ASAP : ) "
View More Posts Ignore
Reply #4 - 12/10/12  1:34pm
" I was always shaky on seroquel. ALWAYS. It was a constant fog of shakiness. You should definitely call your pdoc and let them know. I would call ASAP to see if you should continue taking the meds or not at all. "

Add Your Reply
Advertisement


More From Around the Web